MathSciNet Relay Station
MathSciNet bibliographic data
MR752493 (85j:57026) 57Q10 (18F25 57R67)
Stark, Christopher W. Structure sets vanish for certain bundles over Seifert manifolds. Trans. Amer. Math. Soc. 285 (1984), no. 2, 603–615.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement